Sudafed Congstn Relief Spray10ml

image 1 of Sudafed Congstn Relief Spray10ml
£ 5.50
£55.00/100ml

Product Description

  • Congestion Relief 0.1% Nasal Spray
  • Xylometazoline hydrochloride
  • How does this product help?
  • Sudafed Congestion Relief 0.1% Nasal Spray with xylometazoline hydrochloride, works in minutes to help clear stuffy noses and relieve sinus pressure caused by allergies, such as hay fever and colds. It also moisturises and soothes a dry nose. The metered spray gives an exact dose that provides relief for up to 10 hours.
  • Relieves congestion due to allergy
  • Preservative free
  • Pack size: 10ML

Information

Ingredients

This solution contains: Xylometazoline Hydrochloride 1 mg/1 ml, Other ingredients include: Sodium Hyaluronate, Sorbitol, Glycerol, Disodium Phosphate Dihydrate, Sodium Dihydrogen Phosphate Dihydrate, Sodium Chloride, Water for Injections, See leaflet for further information and full directions.

Storage

Do not store above 25°C.

Preparation and Usage

  • How to Use?
  • Adults and children aged 12 years and over: One spray into each nostril, 2 - 3 times daily, as necessary.
  • Not recommended for children under 12 years old.
  • Do not use more than 3 doses in 24 hours.
  • Remove the plastic cap, insert nozzle into the nostril. Depress the pump by placing the fingers on either side of the nozzle. At the same time breathe in deeply through the nose. Repeat for the other nostril.
  • Read the enclosed leaflet before use.

Additives

  • Free From Preservatives

Warnings

  • Do not use if you are pregnant or breast-feeding. If you are taking any other medicine consult your doctor or pharmacist before using this product. Continuous use for over 7 days is not recommended.
  • If symptoms persist or worsen discontinue use and consult your doctor.
  • Keep out of sight and reach of children
  • Discard 6 months after first opening.
  • Not recommended for children under 12 years old.
  • Do not use more than 3 doses in 24 hours.
  • Keep out of the sight and reach of children.

Name and address

  • Product Licence holder:
  • McNeil Products Ltd,
  • SL6 3UG,
  • UK.

Return to

  • McNeil Products Ltd,
  • SL6 3UG,
  • UK.

Lower age limit

12 Years

Net Contents

10ml ℮

Safety information

View more safety information

Do not use if you are pregnant or breast-feeding. If you are taking any other medicine consult your doctor or pharmacist before using this product. Continuous use for over 7 days is not recommended. If symptoms persist or worsen discontinue use and consult your doctor. Keep out of sight and reach of children Discard 6 months after first opening. Not recommended for children under 12 years old. Do not use more than 3 doses in 24 hours. Keep out of the sight and reach of children.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

No reviews yet

Help other customers like you

Usually bought next

£ 4.70
£47.00/100ml
£ 3.50
£35.00/100ml
£ 2.00
£0.17/each

Basket

Products you add to your basket will appear here